Alert archive / Michigan / Small Craft Advisories in 2014
Small Craft Advisory 46, NWS Gaylord, MI
NWS Gaylord, MI issued this small craft advisory at Sep 17, 2014, 12:27 PM EDT. It took effect at Sep 17, 2014, 8:00 PM EDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Sep 17, 2014, 12:27 PM EDT (16:27 UTC)
- In effect from
- Sep 17, 2014, 8:00 PM EDT
- Expired
- Sep 18, 2014, 4:25 AM EDT
- In force
- 8 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted, in the capitals the NWS used until 2016.
057 WHUS73 KAPX 171627 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1227 PM EDT WED SEP 17 2014 LHZ348-349-LMZ323-342-344>346-180030- /O.NEW.KAPX.SC.Y.0046.140918T0000Z-140918T1200Z/ PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1227 PM EDT WED SEP 17 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 8 AM EDT THURSDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ ARNOTT WEATHER.GOV/GAYLORD
3 follow-up statements
606 WHUS73 KAPX 172033 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 433 PM EDT WED SEP 17 2014 LHZ348-349-LMZ323-342-344>346-180445- /O.CON.KAPX.SC.Y.0046.140918T0000Z-140918T1200Z/ PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 433 PM EDT WED SEP 17 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 8 AM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 8 AM EDT THURSDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
719 WHUS73 KAPX 180352 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1152 PM EDT WED SEP 17 2014 LHZ348-349-LMZ323-342-344>346-181200- /O.CON.KAPX.SC.Y.0046.000000T0000Z-140918T1200Z/ PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1152 PM EDT WED SEP 17 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THURSDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ WEATHER.GOV/GAYLORD
085 WHUS73 KAPX 180825 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 425 AM EDT THU SEP 18 2014 LHZ348-349-LMZ323-342-344>346-180930- /O.CAN.KAPX.SC.Y.0046.000000T0000Z-140918T1200Z/ PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 425 AM EDT THU SEP 18 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ WEATHER.GOV/GAYLORD
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Sep 17, 6:49 AM EDT, 5 hours 38 minutes earlier.
Area forecast discussion, Sep 17, 6:49 AM EDT, 5 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GAYLORD MI 649 AM EDT WED SEP 17 2014 .SYNOPSIS... ISSUED AT 400 AM EDT WED SEP 17 2014 A WEAK SURFACE BOUNDARY OVER LAKE SUPERIOR...MAY GENERATE A FEW LIGHT RAIN SHOWERS OR SPRINKLES ACROSS EASTERN UPPER MICHIGAN TODAY. OTHERWISE...A LARGE AREA OF HIGH PRESSURE WILL BUILD IN TONIGHT INTO THURSDAY LEADING TO COOLER TEMPERATURES ONCE AGAIN. A STORM SYSTEM IS THEN EXPECTED TO PUSH INTO THE GREAT LAKES FRIDAY NIGHT AND LINGER INTO THE WEEKEND...GENERATING WARMER TEMPERATURES AND RAIN SHOWERS ACROSS NORTHERN MICHIGAN. && .SHORT TERM...(TODAY THROUGH TONIGHT) ISSUED AT 400 AM EDT WED SEP 17 2014 ...RAIN NORTH AND SUN SOUTH TODAY/FROST POSSIBLE TONIGHT... HIGH IMPACT WEATHER POTENTIAL: FROST/FREEZE POSSIBILITIES EARLY THURSDAY MORNING. PATTERN SYNOPSIS/FORECAST: MIDNIGHT SURFACE/COMPOSITE ANALYSIS SHOWS A 1019MB HIGH OVER ILLINOIS/INDIANA...WITH A COLD FRONT RUNNING EAST-WEST ACROSS THE UPPER PENINSULA AND STRETCHING NORTHWEST TO A FRONTAL WAVE (1012MB) OVER FAR SOUTHEAST MANITOBA. CHILLY TEMPERATURES BEHIND THE FRONT ACROSS NORTHERN ONTARIO WITH TUESDAY AFTERNOON HIGHS IN THE 40S. SHORT WAVE TROUGH DIGGING SOUTHEAST ACROSS MANITOBA WITH AN IMPRESSIVE BAROCLINIC LEAF SIGNATURE OVER NORTHWEST ONTARIO WHICH COINCIDES WITH MUCH OF THE PRECIPITATION ASSOCIATED WITH THIS FEATURE. FRONTOGENESIS AND WARM ADVECTION ALONG/AHEAD OF THE FRONT (NICE LOW LEVEL VEERING SIGNATURE IN KAPX VAD WIND PROFILE) HAS RESULTED IN A BAND OF WARMER TOPPED ALTOCUMULUS/ALTOSTRATUS SPILLING INTO THE UPPER PENINSULA WITH SPOTTIER SHOWERS OVER THE BOUNDARY WATERS. SOUTH OF THE STRAITS SKIES WERE MOSTLY CLEAR ALONG NORTHERN EDGE OF A POCKET OF DRIER AIR WITH THE AREA OF HIGH PRESSURE TO THE SOUTH. NARROW AXIS OF HIGHER PRECIPITABLE WATER VALUES (20-25MM) ALONG THE FRONT FROM WESTERN UPPER MICHIGAN TO LAKE WINNIPEG. COLD FRONT EXPECTED TO SINK INTO THE TIP OF THE MITT COUNTIES THIS MORNING...AND LINGER ACROSS NORTHERN LOWER MICHIGAN THROUGH THE DAY BEFORE COOL HIGH PRESSURE BUILDS INTO THE UPPER GREAT LAKES OVERNIGHT AND PUSHES THE BOUNDARY INTO SOUTHERN LOWER MICHIGAN. ACCOMPANYING SHORT WAVE TROUGH WILL MOSTLY IMPACT NORTHERN ONTARIO/LAKE SUPERIOR/UPPER MICHIGAN TODAY...WITH RISING HEIGHTS AND RESULTANT SYNOPTIC SUBSIDENCE/DRYING ACROSS THE REGION TONIGHT. PRIMARY FORECAST CONCERNS: EXTENT OF PRECIPITATION CHANCES WITH THE SYSTEM PASSING THROUGH NORTHERN PORTIONS OF THE FORECAST AREA TODAY. CLOUD COVER AND RESULTANT FROST POTENTIAL TONIGHT GIVEN POST-FRONTAL REINFORCING CHILLY AIR MASS PUSHING ACROSS THE FORECAST AREA. TODAY...RAIN HAS BEEN WORKING ITS WAY SOUTHEAST INTO WESTERN LAKE SUPERIOR OVER THE PAST COUPLE OF HOURS...AND IS TAKING A BEAD ON EASTERN UPPER MICHIGAN. LOOKS LIKE THERE WILL BE A POP GRADIENT SETTING UP FROM SOUTH TO NORTH ACROSS CHIPPEWA/MACKINAC COUNTIES... WITH HIGHER PROBABILITIES ACROSS NORTHERN CHIPPEWA COUNTY AND ADJACENT AREAS OF LAKE SUPERIOR/NORTHERN ONTARIO. ANTICIPATE RAIN THREAT TO WIND DOWN BY LATE AFTERNOON. MEANWHILE...RAIN SHOULD HAVE A HARDER TIME GETTING SOUTH OF THE STRAITS AND EXPECT MORE SUN THE FARTHER SOUTH YOU GO TODAY...THOUGH LOOKS LIKE THERE WILL PROBABLY BE A BAND OF LOW CLOUDS SPREADING ACROSS EASTERN UPPER AND INTO FAR NORTHERN LOWER BY LATE IN THE DAY. HIGHS TODAY WILL BE COOLER ACROSS EASTERN UPPER WHERE IT SHOULD BE CLOUDY MOST IF NOT ALL OF THE DAY (50S)...WITH TEMPERATURES WARMING INTO THE 60S ACROSS NORTHERN LOWER. TONIGHT...LOW CLOUD BAND MENTIONED ABOVE EXPECTED TO SINK INTO NORTHERN LOWER MICHIGAN THIS EVENING...LIKELY AIDED BY SOME LAKE COMPONENT WITHIN NORTH/NORTHEAST BOUNDARY LAYER FLOW (ESPECIALLY OFF LAKE HURON). CLOUDS ARE EXPECTED TO CLEAR ACROSS EASTERN UPPER GIVEN STRONG COLD ADVECTION AND MORE OF A NORTHEAST/DOWNSLOPE TRAJECTORY TO BOUNDARY LAYER WINDS. NOT CERTAIN IF THERE WILL BE ANY NUISANCE LAKE INDUCED PRECIPITATION WITH THIS CLOUD BAND AS IT SINKS SOUTHWARD...NOT INCLINED TO ADD ANY TO THE FORECAST JUST YET. MOST OF THE CLOUD COVER EXPECTED TO PUSH INTO SOUTHERN LOWER DURING THE PRE-DAWN HOURS...THOUGH NORTHEAST LOWER SOUTH OF THUNDER BAY WILL PROBABLY CONTINUE TO SEE CLOUDS DRIFT IN OFF LAKE HURON. SURFACE WINDS WILL VEER AROUND TO A MORE NORTHEAST DIRECTION OVERNIGHT AND WILL LIKELY PERSIST ACROSS NORTHERN LOWER. BEST CHANCES FOR DECOUPLING WINDS WILL BE ACROSS INTERIOR EASTERN UPPER AND THE TIP OF THE MITT COUNTIES. LOW TEMPERATURES WILL BE DEPENDENT ON WINDS DECOUPLING...BUT DOES LOOK LIKE LOWS NEAR FREEZING ARE QUITE POSSIBLE ACROSS EASTERN UPPER...AND PROBABLY OVER SOME OF THE TYPICAL COLD SPOTS OF INTERIOR NORTHWEST/NORTH CENTRAL LOWER MICHIGAN. WILL MENTION AREAS OF FROST ACROSS EASTERN UPPER...AND PATCHY FROST ACROSS INTERIOR NORTHWEST/NORTH CENTRAL LOWER. IF THESE TRENDS HOLD WILL NEED FROST/FREEZE HEADLINES ON THE DAY SHIFT (TYPICALLY PREFER TO ISSUE THESE FOR THE FIRST PERIOD OF THE FORECAST ONLY). .LONG TERM...(THURSDAY THROUGH TUESDAY) ISSUED AT 400 AM EDT WED SEP 17 2014 ...MODERATING TEMPS INTO THE WEEKEND THEN COOLING OFF AGAIN... HIGH IMPACT WEATHER POTENTIAL: FROST POSSIBLE THURSDAY NIGHT AND A SMALL CHANCE FOR SEVERE STORMS SATURDAY/SATURDAY NIGHT. THE SEEMINGLY SEMI-PERMANENT RIDGE OUT WEST AND THE TROUGH OUT THIS WAY IS EXPECTED TO TAKE A VACATION FRIDAY INTO THE WEEKEND BEFORE THIS PATTERN LIKELY REESTABLISHES ITSELF EARLY NEXT WEEK (SIGH). THIS IS EXPECTED TO LEAD TO MODERATING TEMPERATURES FOR FRIDAY INTO THE WEEKEND BEFORE FALLING BACK TO BELOW AVERAGE EARLY NEXT WEEK. IN ADDITION...SHOWERS AND POSSIBLY THUNDERSTORM CHANCES INCREASE LATE FRIDAY AND ESPECIALLY FRIDAY NIGHT INTO SATURDAY NIGHT. THE MAIN LONG TERM FORECAST CONCERNS REVOLVE AROUND THE FROST POTENTIAL THURSDAY NIGHT...THEN POPS FOR FRIDAY ALL THE WAY INTO NEXT MONDAY. THE LARGE AREA OF CANADIAN HIGH PRESSURE CONTINUES TO BUILD IN THURSDAY BEFORE EXITING OFF TO OUR EAST ON FRIDAY. THIS SYSTEM WILL LEAD TO MORE COOL TEMPERATURES FOR THURSDAY INTO THURSDAY NIGHT (WHAT ELSE IS NEW). MANY LOCALS WILL HAVE A DECENT SHOT OF FROST FORMATION EARLY FRIDAY. THE HIGH THEN SLIPS OFF TO THE EAST FRIDAY INTO THE WEEKEND LEADING TO A "WARMER" AND PROGRESSIVELY MORE MOIST SOUTHERLY FLOW. THIS SYSTEM WILL BRING SHOWERS AND CHANCES FOR THUNDERSTORMS LATE FRIDAY INTO SATURDAY NIGHT. MID LEVEL WIND FIELDS ARE RATHER ROBUST (0-6KM BULK SHEAR 40 TO 50 KNOTS) BUT THERE ARE QUESTIONS ABOUT THE AMOUNT OF STABILITY...STILL LEAVING A LOW END DAMAGING WIND THREAT (PLENTY OF TIME TO WORK OUT THE DETAILS). HEAVY DOWNPOURS ARE DEFINITELY POSSIBLE AS PRECIPITABLE WATERS MAX OUT AROUND 1.75 INCHES ON SATURDAY...THIS COULD BE A RESULT OF TAPPING REMNANT TROPICAL MOISTURE FROM THE SOUTHWEST. ANOTHER NORTHERN STREAM TROUGH THEN DROPS IN FOR SUNDAY NIGHT INTO MONDAY...PERHAPS EVEN BRINGING A FEW LAKE EFFECT SHOWERS. HOWEVER...EXTENDED MODELS VARY ON JUST HOW DEEP/COLD THIS SYSTEM WILL BE WITH 00Z ECMWF NOT NEARLY AS ROBUST AS THE GFS SO STAY TUNED ON THAT ONE. EITHER WAY...CHILLY AIR LOOKS TO BE SLOW TO LIFT OUT SO COOL CONDITIONS ARE LIKELY TO LINGER INTO MIDWEEK. FORECAST HIGH TEMPERATURES THURSDAY WILL ONLY RANGE FROM THE LOWER 50S NORTH TO THE UPPER 50S SOUTH. HIGHS THEN FINALLY REBOUNDING TO MORE TYPICAL LEVELS IN THE MIDDLE TO UPPER 60S FRIDAY (EXPECT ONLY THE LOWER 60S EASTERN UPPER). WARMER SATURDAY WITH HIGHS IN THE MIDDLE 60S TO MIDDLE 70S (IT IS VERY WARM ALOFT BUT EXPECTED EXTENSIVE CLOUD COVER WILL LIKELY KEEP TEMPERATURES IN CHECK). HIGHS SUNDAY RANGING FROM THE SLIGHTLY COOLER LOWER 60S TO LOWER 70S THEN FALLING BACK INTO THE MIDDLE 50S TO LOWER 60S FOR BOTH MONDAY AND TUESDAY. LOWS RANGING FROM THE AROUND 30 IN THE COLDER LOW LYING SPOTS OF NORTHERN LOWER TO NEAR 40 NEAR THE LAKE MICHIGAN SHORELINE THURSDAY NIGHT THEN THE MUCH MILDER MIDDLE 50S TO NEAR 60 FOR BOTH FRIDAY AND SATURDAY NIGHTS BEFORE SETTLING BACK INTO THE 40S SUNDAY NIGHT AND THE CHILLY MIDDLE 30S TO THE LOWER 40S MONDAY NIGHT (PERHAPS EVEN SOME MORE FROST). && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z THURSDAY MORNING) ISSUED AT 648 AM EDT WED SEP 17 2014 MOSTLY VFR CONDITIONS EXPECTED TODAY...WITH POTENTIAL FOR MVFR CEILINGS TONIGHT WITH PASSAGE OF A COLD FRONT. && .MARINE... ISSUED AT 400 AM EDT WED SEP 17 2014 A COLD FRONT WILL MAKE SLOW PROGRESS THROUGH UPPER/NORTHERN LOWER MICHIGAN TODAY AND TONIGHT...BUT WILL HAVE AN IMPACT ON WINDS WITH A SHIFT TO THE NORTHWEST EXPECTED WITH FRONTAL PASSAGE. GUSTY WINDS FROM THE WEST/SOUTHWEST AHEAD OF THE FRONT CAN BE EXPECTED ACROSS FAR NORTHERN LAKE MICHIGAN/HURON AND THE STRAITS OF MACKINAC NEARSHORE ZONES TODAY WHICH MAY REQUIRE SMALL CRAFT ADVISORIES. WINDS WILL GRADUALLY VEER AROUND TO THE NORTHEAST LATER TONIGHT... AND WILL APPROACH SMALL CRAFT ADVISORY CONDITIONS ESPECIALLY ALONG NORTHERN LOWER NEARSHORE ZONES. && .APX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LH...NONE. LM...NONE. LS...NONE. && SYNOPSIS...AJS SHORT TERM...JPB LONG TERM...AJS MARINE...JPB
Hazardous weather outlook, Sep 17, 4:02 AM EDT, 8 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 402 AM EDT WED SEP 17 2014 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 181115- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 402 AM EDT WED SEP 17 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT. THERE IS POTENTIAL FOR FROST OVER PARTS OF NORTHERN MICHIGAN LATE TONIGHT. THE BEST CHANCE FOR FROST FORMATION IS OVER EASTERN UPPER MICHIGAN. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. FROST IS AGAIN POSSIBLE FOR MUCH OF NORTHERN MICHIGAN THURSDAY NIGHT. THERE IS A CHANCE FOR THUNDERSTORMS ACROSS NORTHERN MICHIGAN BEGINNING FRIDAY NIGHT AND CONTINUING THROUGH SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH FRIDAY. && FOR MORE INFORMATION VISIT WEATHER.GOV/GAYLORD. AJS
The office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 17, 4:01 PM EDT | Frost Advisory | APX | 12 hr |
Nearby
Small Craft Advisories in Michigan, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.